Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

54yrs old, Problem in urinating. History Nephrecotomy. Taking repilif, had ejaculation problem. Is it medicine side effect?

I am 54 years old male. Two years back, nephrectomy was done for left kidney because of renal cell carcinoma . Now I am OK. But there is urination problem for which I am taking repilif-8 once a day. While I take repilif there comes ejaculation problem. Is it for the medicine? May I take such other medicine which will not create ejaculation problem? If yes, suggest othe medicine-D.N.Das,Guwahati,Assam
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Hello Mr Das, You need to consult your urologist for finding the reason for urination problem. Certain drugs may lead to ejaculation problem, but can only be confirmed after thorough examination. Wish you good health.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor